Ever since I started using the Canesa suppositories, I have begun having bloody mucous and blood in my BM's. No pain, except in my stomach. I tried stopping using them for a week but still get the blood. I also still have the over-production of mucous coated BM's and sometimes when I use the bathroom, that's all I get is mucous globs. I've increased my Prednisone up to 10mg a day now (I was in process of weaning off). I'm beginning to get concerned about
this, it's a new symptom for me. Being concerned causes me to feel anxious which in turn causes stress which is not good for my Crohns. Any ideas or suggestions?????
Diagnosed 13+ years ago.
Been in remission for short periods of time but each time I come out of remission my disease seems to have spread. No longer isolated in my ileum, now from stomach down to rectum.
I'm currently doing Humera 40mg injections every other week.
Also on Imuran and once a day Levsin.
In the process of weaning off my first round of Prednisone.
Began using Canesa suppositories 2-weeks ago.
I recently joined a local crohns disease support group that meets monthly. It has been great talking to and meeting other people who share the same disease. I hope to continue gaining insight through this forum as well.